# SDR ASAA2015122314448

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,276 hours, 4,192 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1612
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Part time: 67,370 hours, 36,785 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONTROLLER CABIN ZONE TEMP ILLUMINATED AND RESETS WITH PUSHING MASTER CAUTION.  ACFT GROUNDED. CONFIRMED FAULT, NR 2 PACK/ZONE TEMPERATURE CONTROLLER SHOWS NUMEROUS FAULT INDICATIONS, TCV 2, V143, AND FLT DECK ZONE.  REPLACED NR 2 PACK/ZONE TEMP CONTROLLER REF AMM TASK 21-61-20.  ALL PASSES EXCEPT V143 FLT DECK TCV. REPLACED FLT DECK TCV REF AMM TASK 21-61-21.  GROUND FUNCTIONAL CHECK AND PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002, OPS CHECK NORMAL.
